MathSciNet Relay Station
MathSciNet bibliographic data
MR1023599 11T06 (11Y05)
Evdokimov, S. A. Factorization of a solvable polynomial over finite fields and the generalized Riemann hypothesis. (Russian) Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 176 (1989), Teor. Slozhn. Vychisl. 4, 104--117, 153; translation in J. Soviet Math. 59 (1992), no. 3, 842–849
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement